MathSciNet Relay Station
MathSciNet bibliographic data
MR2529877 35J70 (35B45 35B65 35D40)
Gripenberg, G. Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3703–3708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement